# SDR SWIA971353

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Inop
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YAW DAMPER 1 IS INOP.  RETURNED TO FIELD.  REMOVED AND REPLACED R1 YAW DAMPENER LINEAR ACTUATOR.  REPLACED FLIGHT CONTROL PANEL, OPS CHECK OK FOR CAT II OPERATION.
